Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 541630, 9 pages
http://dx.doi.org/10.1155/2014/541630
Research Article

Soft Congruence Relations over Rings

Department of Mathematics, Northwest University, Xi’an 710127, China

Received 25 February 2014; Accepted 1 April 2014; Published 24 April 2014

Academic Editor: Feng Feng

Copyright © 2014 Xiaolong Xin and Wenting Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Xiaoyan Liu, Feng Feng, and Hui Zhang, “On Some Nonclassical Algebraic Properties of Interval-Valued Fuzzy Soft Sets,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Nazra Sultana, Nazia Rani, Muhammad Irfan Ali, and Azhar Hussain, “Soft Translations and Soft Extensions of BCI/BCK-Algebras,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Feng Feng, Madad Khan, Violeta Leoreanu-Fotea, Saima Anis, and Nadeem Ajaib, “Fuzzy soft set approach to ideal theory of regular AG-groupoids,” Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica, vol. 24, no. 1, pp. 263–288, 2016. View at Publisher · View at Google Scholar
  • Kuanyun Zhu, and Jianming Zhan, “A study on soft Z-congruence relations over hemirings,” Journal Of Intelligent & Fuzzy Systems, vol. 30, no. 1, pp. 467–474, 2016. View at Publisher · View at Google Scholar